# SDR SWIA201438126

- Difficulty date: June 10, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 33,054 hours, 45,257 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO SMOKE WARNING DURING FINAL APPROACH.  DECLARED AN EMERGENCY.   REPLACED BOTH SMOKE DETECTORS IN THE CARGO BAY IAW AMM.  OPS CHECKED GOOD.
